| Model Number |
04.01.0111 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
Joint Dislocation (2374)
| Date of Event |
07/17/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 28-jul-2025: reverse shoulder system 04.01.0119 humeral reverse hc liner ø36/+0mm (k170452) lot: 2307534: (b)(4) items manufactured and released on 08-aug-2023.Expiration date: 23-july -2028.No anomalies were found related to the problem.To date, (b)(4) items of the same lot have been sold with a similar reported event during the period of review.Additional revised device batch review performed on 28-jul-2025: reverse shoulder system 04.01.0111 humeral reverse metaphysis +9mm/0° (k170452) lot: 2311283: (b)(4) items manufactured and released on 03-nov-2023.Expiration date: 14-oct-2028.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Based on the information available no definitive root cause can be established, while there is no indication that any potential issue with the device may have caused or contributed to the event, and the device history record review does not indicate any potential manufacturing related issue.
Event or Problem Description
At about 5 months after the primary surgery, the patient reported pain due to a dislocation of the liner from the glenosphere.The cause is unknown.The surgeon revised the liner, metaphysis, and glenosphere.The surgery was completed successfully.